RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1972, Volume 6, Issue 4, Pages 58–64 (Mi faa2536)  

This article is cited in 28 scientific papers (total in 29 papers)

Congruences modulo 16 in Hilbert's sixtieth problem

V. A. Rokhlin


Full text: PDF file (871 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1972, 6:4, 301–306

Bibliographic databases:

Received: 21.06.1972

Citation: V. A. Rokhlin, “Congruences modulo 16 in Hilbert's sixtieth problem”, Funktsional. Anal. i Prilozhen., 6:4 (1972), 58–64; Funct. Anal. Appl., 6:4 (1972), 301–306

Citation in format AMSBIB
\Bibitem{Rok72}
\by V.~A.~Rokhlin
\paper Congruences modulo 16 in Hilbert's sixtieth problem
\jour Funktsional. Anal. i Prilozhen.
\yr 1972
\vol 6
\issue 4
\pages 58--64
\mathnet{http://mi.mathnet.ru/faa2536}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=311670}
\zmath{https://zbmath.org/?q=an:0295.14008}
\transl
\jour Funct. Anal. Appl.
\yr 1972
\vol 6
\issue 4
\pages 301--306
\crossref{https://doi.org/10.1007/BF01077649}


Linking options:
  • http://mi.mathnet.ru/eng/faa2536
  • http://mi.mathnet.ru/eng/faa/v6/i4/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. M. Kharlamov, “The maximal number of components of a fourth degree surface in $\mathbb{RP}^3$”, Funct. Anal. Appl., 6:4 (1972), 345–346  mathnet  crossref  mathscinet  zmath
    2. D. A. Gudkov, “The topology of real projective algebraic varieties”, Russian Math. Surveys, 29:4 (1974), 1–79  mathnet  crossref  mathscinet  zmath
    3. V. M. Kharlamov, “Additional congruences for the Euler characteristic of real algebraic manifolds of even dimensions”, Funct. Anal. Appl., 9:2 (1975), 134–141  mathnet  crossref  mathscinet  zmath
    4. V. M. Kharlamov, “The topological type of nonsingular surfaces in $\mathbb{RP}^3$ of degree four”, Funct. Anal. Appl., 10:4 (1976), 295–305  mathnet  crossref  mathscinet  zmath
    5. V. A. Rokhlin, “Complex topological characteristics of real algebraic curves”, Russian Math. Surveys, 33:5 (1978), 85–98  mathnet  crossref  mathscinet  zmath
    6. V. V. Nikulin, “Integral symmetric bilinear forms and some of their applications”, Math. USSR-Izv., 14:1 (1980), 103–167  mathnet  crossref  mathscinet  zmath  isi
    7. D. A. Gudkov, “On the topology of algebraic curves on a hyperboloid”, Russian Math. Surveys, 34:6 (1979), 27–35  mathnet  crossref  mathscinet  zmath
    8. O. Ya. Viro, “Construction of $M$-surfaces”, Funct. Anal. Appl., 13:3 (1979), 212–213  mathnet  crossref  mathscinet  zmath
    9. V. V. Nikulin, “Involutions of integral quadratic forms and their applications to real algebraic geometry”, Math. USSR-Izv., 22:1 (1984), 99–172  mathnet  crossref  mathscinet  zmath
    10. V. A. Krasnov, “Harnack–Thom inequalities for mappings of real algebraic varieties”, Math. USSR-Izv., 22:2 (1984), 247–275  mathnet  crossref  mathscinet  zmath
    11. V. A. Krasnov, “Degenerations of real algebraic varieties”, Math. USSR-Izv., 27:1 (1986), 115–140  mathnet  crossref  mathscinet  zmath
    12. O. Ya. Viro, “Progress in the topology of real algebraic varieties over the last six years”, Russian Math. Surveys, 41:3 (1986), 55–82  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    13. V. I. Arnol'd, A. M. Vershik, O. Ya. Viro, A. N. Kolmogorov, S. P. Novikov, Ya. G. Sinai, D. B. Fuchs, “Vladimir Abramovich Rokhlin (obituary)”, Russian Math. Surveys, 41:3 (1986), 189–195  mathnet  crossref  mathscinet  zmath  isi
    14. M. M. Sagandykov, “Some theorems in sheaf theory for spaces with a finite group of transformations”, Russian Math. Surveys, 41:6 (1986), 219–220  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    15. A. B. Korchagin, E. I. Shustin, “Affine curves of degree 6 and smoothings of a nondegenerate sixth order singular point”, Math. USSR-Izv., 33:3 (1989), 501–520  mathnet  crossref  mathscinet  zmath
    16. V. A. Krasnov, “Characteristic classes of vector bundles on a real algebraic variety”, Math. USSR-Izv., 39:1 (1992), 703–730  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    17. V. N. Karpushkin, “Bounds for the Betti numbers of a level surface of a harmonic polynomial”, Funct. Anal. Appl., 26:4 (1992), 300–302  mathnet  crossref  mathscinet  zmath  isi
    18. V. A. Krasnov, “On cohomology classes defined by the real points of a real algebraic $\operatorname{GM}$-surface”, Russian Acad. Sci. Izv. Math., 43:2 (1994), 385–395  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    19. V. A. Krasnov, “Algebraic cycles on a real algebraic GM-manifold and their applications”, Russian Acad. Sci. Izv. Math., 43:1 (1994), 141–160  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    20. V. A. Krasnov, “Two-sheeted coverings of real algebraic surfaces”, Math. Notes, 56:6 (1994), 1309–1311  mathnet  crossref  mathscinet  zmath  isi
    21. V. A. Krasnov, “On orientable real algebraic $M$-surfaces”, Math. Notes, 62:4 (1997), 434–438  mathnet  crossref  crossref  mathscinet  zmath  isi
    22. V. A. Krasnov, “Real algebraic GM-varieties”, Izv. Math., 62:3 (1998), 465–491  mathnet  crossref  crossref  mathscinet  zmath  isi
    23. V. A. Krasnov, “Real algebraic GM$\mathbb Z$-surfaces”, Izv. Math., 62:4 (1998), 695–721  mathnet  crossref  crossref  mathscinet  zmath  isi
    24. V. A. Krasnov, “Real algebraic varieties without real points”, Izv. Math., 63:4 (1999), 757–790  mathnet  crossref  crossref  mathscinet  zmath  isi
    25. A. I. Degtyarev, V. M. Kharlamov, “Topological properties of real algebraic varieties: du coté de chez Rokhlin”, Russian Math. Surveys, 55:4 (2000), 735–814  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    26. S. Yu. Orevkov, E. I. Shustin, “Pseudoholomorphic algebraically unrealizable curves”, Mosc. Math. J., 3:3 (2003), 1053–1083  mathnet  mathscinet  zmath
    27. V. A. Krasnov, “Real four-dimensional biquadrics”, Izv. Math., 75:2 (2011), 371–394  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    28. G. M. Polotovskii, “V. V. Morozov, D. A. Gudkov i pervaya chast $16$-i problemy Gilberta”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 154, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2012, 31–43  mathnet
    29. V. A. Krasnov, “On intersections of two real quadrics”, Izv. Math., 82:1 (2018), 91–139  mathnet  crossref  crossref  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:336
    Full text:125
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019